# SDR DALA2024082708491

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9550, CORROSION ON DOOR JAMB E/E STA Y=133 BTW LONG 29 RH TO 29 LH ALSO ON STA Y=160 FOUND PREVIUOS HOLE PLUGGED LIKE REPAIR AND NO DECAL FOUND. CORRECTIVE ACTION: CORROSION LEVEL 2 // DOOR JAMB E/E STA Y=133 BTW LONG 29 RH TO 29 LH ALSO ON STA Y=160 WAS REPAIRED PER PRI 619673-14 REV. 3 AND ER/A 619673-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II: REPETITIVE INSPECTION WITHIN EVERY 3,000 CYCLES FROM TIME OR SECTION I REPAIR WAS PERFORMED. (LP 0523849)
